# SDR CA111017007

- Difficulty date: October 17, 2011
- Submitted: January 23, 2013
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 19,330 hours
- Engine: Lyc O235L2C
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: C9065
- Condition: Stuck
- Location: Landing Light
- Part time: 866 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) LANDING LIGHT SWITCH STUCK IN THE "ON" POSITION.  THE LANDING LIGHT SUBSEQUENTLY DID NOT ILLUMINATE.  SUBJECT SWITCH IS ON A 5 YEAR REPLACEMENT CYLE IAW SPECIAL INSPECTION ITEM NR 26 ON THE INSPECTION CHECKLIST OF D2064-1-13. THIS SWITCH FAILED AFTER ONLY 2 YEARS OF OPERATION.  SWITCH WAS R & R WITH A NEW ONE.
